Ask an expert
Question

16 Mar 2007

Provera (Part 3)
just update, had break through bleed that carried on for 6 days without stopping with lots of back and abdominal pain, went to doctor on 6th day and he did not examine me or anything just put me on provera 10mg for 10 days, after 2 - 3 days the bleeding stopped but still have a little bit of bleeding and spot bleeding, the pain has gone away no more abdominal or back pain, unfortunately the provera + melodene which i am taking now (doctor said I must carry on with my melodene and provera) makes me very nauseous is it ok to drink 5mg of the provera in the morning and 5mg at night? I can hardly eat anything. Also when I do eat a normal meal (not just toast or something) I get runny tummy - and that carries on till it feels my whole stomach is empty .

I am going into my inactive pills tomorrow of Melodene and still have 4 tablets left of my provera.
Answer 254 views
Expert
CyberDoc
cyberdoc

01 Jan 0001

Hi Kasandra
Yes you can split the dose or take just 5 mg per day. You should get yourself a doctor that actually examines you!
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
34% - 9250 votes
No
66% - 17780 votes
Vote